International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 2, Pages 201-242
Unbounded functions in the unit disk
Department of Mathematical Sciences, Northern Illinois University, DeKalb 60115, Illinois, USA
Received 24 June 1982
Copyright © 1983 L. R. Sons. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A survey is made of results related to the value distribution of functions which are meromorphic or analytic in the unit disc and have unbounded growth according to some specific growth indicator.